# SDR FDEA201104061342

- Difficulty date: April 6, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 52,864 hours, 12,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICE L-52 AT APPROX STA 6-10 FOUND CORROSION.  REMOVED AND REPLACED AS PER SRM 51-33-01 REVISION 46. LONGERON SPLICE FABRICATED AS PER DRAWING AAA7088 REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100  REVISION 112.
